Applied Mathematics and Optimization

, Volume 58, Issue 3, pp 373–392

On Factorizations of Smooth Nonnegative Matrix-Values Functions and on Smooth Functions with Values in Polyhedra

Article

Abstract

We discuss the possibility to represent smooth nonnegative matrix-valued functions as finite linear combinations of fixed matrices with positive real-valued coefficients whose square roots are Lipschitz continuous. This issue is reduced to a similar problem for smooth functions with values in a polyhedron.

Keywords

Finite-difference approximations Polyhedra Diagonally dominant matrices 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.University of MinnesotaMinneapolisUSA

Personalised recommendations